# SDR DALA2022102406848

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 RE-WRITE FROM NRC # 00311: INITIAL INSPECTION: CORROSION ON FRAME STA 620 BTW S-27L AND S-26L AT FWD CARGO COMPARTMENT ( REASON FOR RE-WRITE: SPECIFIC REFERENCE DID NOT USED ALSO ACTIVITY RII WAS NOT FOLLOW AND NO INSPECTIONS REQUIREMENTS WERE ADDED). CORRECTIVE ACTION: SUMMARY OF NRC 00704:DOUBLER ON FRAME STA 620 BTWS-27L AND S-26L AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2459767)
